Bulletin (New Series) of the American Mathematical Society

On the difference between consecutive primes

D. R. Heath-Brown and H. Iwaniec

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 5 (1979), 758-760.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183544716

Mathematical Reviews number (MathSciNet)
MR537626

Zentralblatt MATH identifier
0414.10043

Subjects
Primary: 10H15
Secondary: 10H30

Citation

Heath-Brown, D. R.; Iwaniec, H. On the difference between consecutive primes. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 5, 758--760. https://projecteuclid.org/euclid.bams/1183544716


Export citation

References